| Model Number |
1550325-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous de novo distal right coronary artery that is 90% stenosed.After pre-dilatation a 3.25x12mm xience sierra was attempted to advance but failed due to resistance with patient's anatomy.It was also noted resistance was met during removal with the lesion.Another non-abbot stent was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay.No additional information was provided.